MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA DIRECT LOAD

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA DIRECT LOAD
Model Number ATELLICA DIRECT LOAD
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) and noted that their atellica direct load (dl) instrument randomly stops aspirating quality control (qc) and patient samples, can skips a whole panel, or miss one or more assays from the same sample.The customer has restarted the instrument, reprinted barcodes, used different racks, and performed a manually loaded, but the issue randomly recurs, and their turnaround time is affected.Siemens is investigating the event.
 
Event or Problem Description
The customer informed siemens that their atellica direct load (dl) instrument randomly stopped the aspiration of quality control (qc) and patient samples.The customer noted the behavior caused a delay in patient sample processing, and the physician(s) called requesting patient results.The customer indicated that troubleshooting was performed, which included a system reboot and reloading samples, and the issue is temporarily resolved and can recur.The customer cannot confirm if stat sample testing was affected.There are no known reports of patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2023-00043 on 15-feb-2023.Additional information (27-feb-2023): siemens reviewed the information provided and identified vacuum pump and reagent arm level sense failures and aspiration pressure errors when sampling from sample cups.The investigation confirms that the combination of errors could decrease throughput (turnaround time).A siemens customer service engineer (cse) was dispatched to the customer site to perform troubleshooting and service repair.Siemens completed a follow-up, reviewed the system data files, and found no errors.The reported issue was corrected, and there were no recurrences post-service repairs.The atellica direct load (dl) instrument operates as specified, and no further evaluation was required.Section h6 (type of investigation, investigation findings, and investigation conclusions) was updated to reflect the additional information.

Brand Name
ATELLICA DIRECT LOAD
Common Device Name
ATELLICA DIRECT LOAD
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS
62 flanders bartley rd.
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
rolando hualpa
511 benedict avenue
tarrytown, NY 10591
9143485874
MDR Report Key16378329
Report Number2432235-2023-00043
Device Sequence Number5759159
Product Code JJE
UDI-Device Identifier00630414002347
UDI-Public00630414002347
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA DIRECT LOAD
Device Catalogue Number11068008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown